# SDR CALA9601523

- Difficulty date: October 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27522
- Make and model: Doug DC-9-32
- Aircraft serial: 47524
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON RT WING SKIN PANEL NR 1244.  THE CORRODED AREA WAS CUT OUT, A REPAIR DOUBLER WAS INSTALLED IAW SRM 57-31-1, FIGURE 1.
